# SDR DALA2024082708498

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 61,547 hours, 27,788 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

SHIP 5654 -ATB/DE- RETURNED TO ATL FOR RIGHT ENGINE OIL QTY INDICATED ZERO WITH NORMAL OIL PRESSURE AND TEMPERATURE. CORRECTIVE ACTION: PERFORMED OIL QUANTITY CHECK AT TANK, FOUND TO BE FULL. NO SIGNS OF OIL LEAKS. DEFER OIL QUANTITY INDICATION TO MEL PER 79-31-01. R/R #2 ENGINE OIL TRANSMITTER.
